# SDR VNAA2012041200006

- Difficulty date: April 12, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 20,044 hours, 20,532 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PASSENGER DOOR CAS MESSAGE, SERVICE DOOR MESSAGE AND CARGO DOOR MESSAGE ALL CAME ON AT 15,000 FEET ON CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, RESET A POPPED CIRCUIT BREAKER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
